MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TRAY, UNIVERSAL BLOCK, NO PHARM

MEDLINE INDUSTRIES, LP; TRAY, UNIVERSAL BLOCK, NO PHARM
Catalog Number PAIN9013S
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that a black particle was found inside the syringe on 07/23/2024 when drawing up "lidocaine".The customer reported there was no patient impact, the particulate did not come into contact with the patient, and the syringe was replaced.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a black particle was found inside the syringe on 07/23/2024 when drawing up "lidocaine".

Common Device Name
TRAY, UNIVERSAL BLOCK, NO PHARM
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093-2753
MDR Report Key20065362
Report Number1417592-2024-00821
Device Sequence Number12694873
Product Code OGJ
UDI-Device Identifier40884389582832
UDI-Public40884389582832
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPAIN9013S
Device Lot Number23JBS666 / 24EBV539
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Initial Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown